# SDR REXA2018121181207

- Difficulty date: December 8, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 29,195 hours, 28,142 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF T/C 53-280-607 NOTED MULTIPLE RIVET HEAD STRIKE DAMAGE ON THE FWD FACE OF THE REAR PRESSURE BULKHEAD @FS621. LOCATIONS LBL36.20 LBL27.5 LBL18 LBL9.5 RBL18.0 RBL27.5 AND RBL36.2 ALL 13" UP FROM THE FLOOR AND IN LINE HORIZONTAL
REMOVED AND REPLACED DAMAGED RIVETS IAW SRM 51-42-06
